New York, New York
A 38-year-old female asked:
Does panic attacks can give headaches?, i'm taking medication clonazepam and propalonol and i feel like a pressure in my head and scalp i also suffer from migraines but i notice that after i started taking anxiety medications i'm feeling dizzy too.
2 doctor answers • 4 doctors weighed in
Clinical Psychology 41 years experience
Panic attacks: can trigger headaches. Please see your doctor and report your symptoms. He/she may adjust your medications if it appears necessary. Peace and good health.
840 viewsReviewed >2 years ago
Family Medicine 17 years experience
Likely the medicatio: Anxiety meds are common culprits when it comes to dizziness. Clonazepam is probably one of the leaders when it comes to this side effect.
Propranolol can lower your blood pressure ever so slightly which can make you feel weaker and certainly can cause headaches. However, headaches usually resolve after 4 weeks approximately. Any other symptoms with the headaches?
836 viewsReviewed >2 years ago
Last updated Jan 9, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.